MathSciNet Relay Station
MathSciNet bibliographic data
MR1347360 57M15 (57M25 57N10)
Flapan, Erica Rigidity of graph symmetries in the $3$-sphere. J. Knot Theory Ramifications 4 (1995), no. 3, 373–388.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement